Sectional survatures of the Siegel-Jacobi space
Bull. Korean Math. Soc. 2013 Vol. 50, No. 3, 787-799
Printed May 31, 2013
Jae-Hyun Yang, Young-Hoon Yong, Su-Na Huh, Jung-Hee Shin, and Gil-Hong Min
Inha University, Inha University, Inha University, Inha University, Inha University
Abstract : In this paper, we compute the sectional curvatures and the scalar curvature of the Siegel-Jacobi space$\mathbb{H}_1 \times \mathbb{C}$ of degree 1 and index 1 explicitly.
Keywords : Siegel-Jacobi space, sectional curvatures, scalar curvature
MSC numbers : Primary 32Q15, 32M10, 53C30
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd